# SDR 95ZZZX4349

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3682T
- Make and model: Tcraft F19
- Aircraft serial: F089
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Open
- Location: Magneto
- Part time: 145 hours
- Component: Slick, 4201REVE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND M3121 DISTRIBUTOR BLOCK AND ROTOR CONTACTS BURNED.  M3525 COIL FAILED - OPEN AND HAD A CRACK IN SIDE.
